Alert archive / New Jersey / Winter Weather Advisories in 2012
Winter Weather Advisory 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Nov 30, 2012, 3:22 PM EST for Carbon County, Monroe County, Pennsylvania; Morris County, Sussex County, Warren County, New Jersey. It took effect at Dec 1, 2012, 12:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2012, 3:22 PM EST (20:22 UTC)
- In effect from
- Dec 1, 2012, 12:00 AM EST
- Expired
- Dec 1, 2012, 10:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ, Carbon County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 126 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1769 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
478 WWUS41 KPHI 302022 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EST FRI NOV 30 2012 NJZ001-PAZ055-010900- /O.NEW.KPHI.WW.Y.0006.121201T0600Z-121201T1500Z/ SUSSEX-MONROE- INCLUDING THE CITIES OF...NEWTON...STROUDSBURG 322 PM EST FRI NOV 30 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIX OF LIGHT SNOW AND FREEZING DRIZZLE...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST SATURDAY. * LOCATIONS...MONROE COUNTY OF NORTHEAST PENNSYLVANIA AND SUSSEX COUNTY OF NORTHWEST NEW JERSEY. * HAZARD TYPES...LIGHT SNOW OR FLURRIES SHOULD DEVELOP AROUND MIDNIGHT TONIGHT AND THEN CHANGE TO MIXED BAG OF FREEZING DRIZZLE OR RAIN TOWARD 4 AM. * ACCUMULATIONS...ANY SNOW ACCUMULATION LESS THAN 1 INCH...ALONG WITH AROUND A TRACE OF ICE. * TIMING...THE BEST CHANCE FOR MIXED WINTRY FREEZING PRECIPITATION APPEARS TO BE BETWEEN 4 AM AND 9 AM SATURDAY. * IMPACTS...PRESUMING THE PRECIPITATION DEVELOPS AS OUTLINED... SLIPPERY CONDITIONS SHOULD DEVELOP BY 4 AM AND LAST THROUGH AT LEAST 9 AM...ESPECIALLY THE HIGHER ELEVATIONS. * WINDS...NORTHEAST UP 5 TO 15 MPH. * TEMPERATURES...AROUND 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ DRAG
3 follow-up statements
202 WWUS41 KPHI 010228 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 928 PM EST FRI NOV 30 2012 NJZ007-008-PAZ054-011200- /O.EXB.KPHI.WW.Y.0006.121201T0500Z-121201T1500Z/ WARREN-MORRIS-CARBON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...JIM THORPE 928 PM EST FRI NOV 30 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR A MIXTURE OF SNOW, FREEZING RAIN AND OR FREEZING DRIZZLE...WHICH IS IN EFFECT UNTIL 10 AM EST SATURDAY. * LOCATIONS...CARBON COUNTY OF NORTHEAST PENNSYLVANIA AND WARREN AND MORRIS COUNTY OF NORTHWEST NEW JERSEY. * HAZARD TYPES...LIGHT SNOW OR FLURRIES POSSIBLE STARTING AROUND MIDNIGHT TONIGHT AND THEN CHANGE TO MIXED BAG OF FREEZING DRIZZLE OR RAIN TOWARD MORNING. * ACCUMULATIONS...SNOW ACCUMULATION LESS THAN ONE INCH...ALONG WITH AROUND A TRACE OF ICE. * TIMING...THE BEST CHANCE FOR MIXED WINTRY FREEZING PRECIPITATION APPEARS TO BE BETWEEN 2 AM AND 8 AM SATURDAY. * IMPACTS...PRESUMING THE PRECIPITATION DEVELOPS AS OUTLINED... SLIPPERY CONDITIONS SHOULD DEVELOP BY 2 AM AND LAST THROUGH AT LEAST 9 AM...ESPECIALLY THE HIGHER ELEVATIONS. * WINDS...NORTHEAST UP TO 5 MPH. * TEMPERATURES...IN THE LOWER 30S . PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ NJZ001-PAZ055-011200- /O.EXT.KPHI.WW.Y.0006.121201T0500Z-121201T1500Z/ SUSSEX-MONROE- INCLUDING THE CITIES OF...NEWTON...STROUDSBURG 928 PM EST FRI NOV 30 2012 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... * LOCATIONS...MONROE COUNTY OF NORTHEAST PENNSYLVANIA AND SUSSEX COUNTY OF NORTHWEST NEW JERSEY. * HAZARD TYPES...LIGHT SNOW OR FLURRIES SHOULD DEVELOP AROUND MIDNIGHT TONIGHT AND THEN CHANGE TO MIXED BAG OF FREEZING DRIZZLE OR RAIN TOWARD MORNING. * ACCUMULATIONS...SNOW ACCUMULATION OF LESS THAN ONE INCH...ALONG WITH AROUND A TRACE OF ICE. * TIMING...THE BEST CHANCE FOR MIXED WINTRY FREEZING PRECIPITATION APPEARS TO BE BETWEEN 4 AM AND 9 AM SATURDAY. * IMPACTS...PRESUMING THE PRECIPITATION DEVELOPS AS OUTLINED... SLIPPERY CONDITIONS SHOULD DEVELOP BY 4 AM AND LAST THROUGH AT LEAST 9 AM...MAINLY THE HIGHER ELEVATIONS. * WINDS...NORTHEAST UP TO 5 MPH. * TEMPERATURES...NEAR 30 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
872 WWUS41 KPHI 010830 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EST SAT DEC 1 2012 NJZ001-007-008-PAZ054-055-011500- /O.CON.KPHI.WW.Y.0006.000000T0000Z-121201T1500Z/ SUSSEX-WARREN-MORRIS-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... JIM THORPE...STROUDSBURG 330 AM EST SAT DEC 1 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY. * HAZARD TYPES...LIGHT FREEZING RAIN OR DRIZZLE IS POSSIBLE THIS MORNING. * ACCUMULATIONS...AROUND A TRACE OF ICE. * TIMING...BETWEEN NOW AND 10 AM SATURDAY. * IMPACTS...SLIPPERY CONDITIONS THIS MORNING....ESPECIALLY ACROSS THE HIGHER ELEVATIONS. * TEMPERATURES...UPPER 20S TO LOW 30S. $$ ROBERTSON
114 WWUS41 KPHI 011512 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1012 AM EST SAT DEC 1 2012 NJZ001-007-008-PAZ054-055-011615- /O.EXP.KPHI.WW.Y.0006.000000T0000Z-121201T1500Z/ SUSSEX-WARREN-MORRIS-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... JIM THORPE...STROUDSBURG 1012 AM EST SAT DEC 1 2012 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY FOR LIGHT FREEZING PRECIPITATION HAS EXPIRED. WIDESPREAD LIGHT FREEZING PRECIPITATION IS NO LONGER EXPECTED IN THE REGION. HOWEVER TEMPERATURES WILL REMAIN NEAR FREEZING IN THE HIGH TERRAIN OF MONROE COUNTY PENNSYLVANIA AND SUSSEX COUNTY NEW JERSEY THROUGHOUT THE REMAINDER OF THE DAY. THERE REMAINS A CHANCE FOR SPOTTY FREEZING PRECIPITATION THROUGHOUT THE DAY. $$ GAINES
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Nov 30, 3:00 PM EST, 22 minutes earlier.
Area forecast discussion, Nov 30, 3:00 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EST FRI NOV 30 2012
.SYNOPSIS...
A WEAK COLD FRONT WILL PUSH SOUTHWARD THROUGH THE AREA THIS EVENING,
STALLING JUST TO OUR SOUTH BEFORE GRADUALLY LIFTING NORTHWARD AS A
WARM FRONT ON SATURDAY. MEANWHILE, HIGH PRESSURE WILL SLIDE ACROSS
TO THE NORTH AND EAST OF THE AREA THROUGH THE WEEKEND. ANOTHER WEAK
COLD FRONT WILL MOVE INTO THE AREA SUNDAY NIGHT INTO EARLY MONDAY. A
STRONGER COLD FRONT WILL CROSS THE AREA TUESDAY NIGHT INTO
WEDNESDAY. HIGH PRESSURE WILL BUILD ACROSS THE REGION ON WEDNESDAY,
SETTLING TO OUR SOUTH AND EAST ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE MAIN HAZARD PROBLEM FOR TONIGHT AND SAT MORNING IS THE POTENTIAL
FOR LIGHT FREEZING RAIN OR FREEZING DRIZZLE IN NE PA AND FAR NNJ.
THE UNFOLDING-MODELED SCENARIO SUGGESTS THE FOLLOWING:
SHORT WAVE LEAVING CHICAGO AREA AT MIDDAY TODAY SHOULD DEVELOP WEAK
UVM IN THE DENDRITE SNOW GROWTH ZONE TONIGHT AND PERMIT A LITTLE
SNOW TO DEVELOP DOWNWARD FROM 15000 FT AFTER 04Z AND MAKE IT TO
THE SFC AS SNOW...LIGHT AMTS PROBABLY WELL UNDER 1 INCH. AFTER
THAT MID LVL LIFT PASSES BY AROUND 10Z...THE TOP OF THE BL NEAR
925MB HAS WARMED ABOVE FREEZING WHILE SFC TEMPS REMAIN AT OR JUST
BLO FREEZING AND THE CONTG ELY MOIST ATLC BL INFLOW AND IN PLACES
UPSLOPE FLOW...PERMITS DRIZZLE OR FREEZING DRIZZLE. THAT SAID..AND
TO PERMIT SOME PREP TIME FOR COMMUNITIES IN ONLY 2 COUNTIES ATTM...
WBIS A WXA. THE SNOW IS NOT THE PROBLEM...IT WOULD BE ANY ICE.
THE RGEM GGEM ARE DRY WHICH IS BOTHERSOME..BUT THE 12Z ECMWF HAS
CRANKED UP QPF IN OUR NE NJ AREA AFTER 06Z.
THIS COMBINED WITH RECENT CHANGES TO THE GFS I THINK HAVE LESSENED
THE GFS WET BIAS FOR LIGHT AMOUNTS SO SINCE THE GFS MODEL CONTINUES
TO FCST SOME LIGHT QPF...IVE MOVED AHEAD. I RAISED POPS MIDWAY BETWEEN
THE 12Z NCEP OPERATIONAL GUIDANCE AND THE 09Z WET SREF. SREF PROBS
FOR ICE ARE PRETTY HIGH TOO. SO... CALLED IT AREAS OF ZL- TWD MORNING.
WORDS ARE NOT SMOOTH BUT THEIR IS VARIABILITY-UNCERTAINTY IN THE
THERMAL STRUCTURE.
IN THE MEANTIME...FURTHER SOUTH...NEAR THE WARM FRONT...IFR CONDS
IN FOG/STRATUS 'MAY' FORM AROUND 12Z. THERE WILL BE MID CLOUD SO
THAT COULD PREVENT IFR CONDS AND JUST LEAVE US WITH AN MVFR CIG.
NE WIND UNDER 15 KT EXCEPT LIGHT SE FLOW ACROSS SE NJ/DE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SATURDAY...IF YOU LOOK AT THE MODELED SFC PRES PATTERN...THERE
SEEMS TO BE A FORCED RESPONSE WEAK SFC WAVE DEVELOPING S OF LI
SATURDAY MORNING. DECENT ONSHORE FLOW CONTINUES AT LEAST FROM
CENTRAL NJ NORTHWARD. A RATHER DISMAL DAY IN THE NORTH WITH LOW
CLOUDS...INTERMITTENT MEASURABLE DRIZZLE-LIGHT RAIN /ICING
POSSIBLE THRU 15Z IN SOME SPOTS VCNTY KMPO INTO SUSSEX COUNTY NJ/.
DOWN SOUTH...CLOUDY IN THE MORNING THO IT MAY? BRIGHTEN IN THE
AFTN.
POPS WERE BLENDED 12Z/30 NCEP GUIDANCE WITH THE WETTER SREF.
OVERALL I THINK THE POPS FOR .01 ARE STILL TOO LOW IN THE NORTH.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
SATURDAY NIGHT...THE FRONT IS EXPECTED TO LIFT BACK NORTHWARD AS
A WARM FRONT AND ANY PRECIPITATION SHOULD END. ANY CLOUDS AROUND
THE AREA AND THE EASTERLY FLOW WILL HELP KEEP THE TEMPERATURES
FROM RISING SIGNIFICANTLY; STILL TEMPERATURES COULD RISE CLOSE TO,
OR SLIGHTLY ABOVE NORMAL FOR SOME AREAS.
MOST OF SUNDAY IS EXPECTED TO BE DRY AS THE WARM FRONT LIFTS TO OUR
NORTH AND LOW LEVEL MOISTURE WILL BE LACKING THROUGH MUCH OF THE
DAY. HOWEVER, MOISTURE INCREASES AHEAD OF ANOTHER BACKDOOR COLD
FRONT LATE IN THE DAY AND OVERNIGHT AS THE FRONT SAGS ACROSS THE
AREA. THEREFORE, RAIN CHANCES INCREASE AGAIN LATE SUNDAY INTO
SUNDAY NIGHT. THICKNESSES INCREASE SHARPLY ON SUNDAY, SO
TEMPERATURES ARE EXPECTED TO WARM 5-10 DEGREES WARMER THAN
SATURDAY.
THE AFOREMENTIONED FRONT SHOULD SINK TO OUR SOUTH MONDAY. THE
EASTERN END OF THE FRONT COULD WASHOUT, WHILE THE WESTERN END BEGINS
LIFTING BACK NORTHWARD AS A WARM FRONT MONDAY NIGHT INTO TUESDAY.
NEVERTHELESS, WE EXPECT MONDAY INTO MONDAY NIGHT TO BE DRY.
THICKNESSES CONTINUE TO INCREASE INTO MONDAY, SO TEMPERATURES ARE
EXPECTED TO WARM A FEW DEGREES WARMER THAN SUNDAY AND COULD BE CLOSE
TO 10-15 DEGREES ABOVE NORMAL.
BY TUESDAY, A COLD FRONT IS FORECAST TO APPROACH THE AREA FROM THE
WEST. TUESDAY SHOULD REMAIN MOSTLY DRY, ALTHOUGH IT IS POSSIBLE THAT
SOME RAIN MAY BEGIN MOVING IN ACROSS OUR WESTERN AREAS LATE IN THE
DAY. THE MAIN TIME PERIOD FOR ANY STEADY RAIN IS EXPECTED TO BE
OVERNIGHT WITH THE PASSAGE OF THE FRONTAL BOUNDARY. IT IS ALSO
POSSIBLE THAT WINDS COULD BE A LITTLE GUSTY WITH THE PASSAGE OF THE
FRONT. THICKNESSES REMAIN PRETTY STEADY INTO TUESDAY, SO
TEMPERATURES ARE FORECAST TO BE CLOSE TO MONDAY.
ON WEDNESDAY, THE ECMWF HAS THE FRONT STILL SLOWLY MOVING THROUGH
THE AREA. HOWEVER, WE WILL KEEP WITH PERSISTENCE AT THIS POINT
HAVING THE FRONT THROUGH THE AREA. TEMPERATURES ARE EXPECTED TO COOL
QUITE A BIT BEHIND THE FRONT BUT STILL BE SEVERAL DEGREES ABOVE
NORMAL. WINDS SHOULD BE GUSTY WEDNESDAY AFTERNOON AS WELL.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...MVFR OR EVEN IFR CIGS ARE EXPECTED TO DEVELOP SOUTHWESTWARD
TO KABE/KTTN/KRDG DURING THE NIGHT WITH A LIGHT ENE WIND. WE ARE
UNSURE OF THE EVENTUAL SOUTHERN BOUNDARY OF MVFR CIGS. CLOSER TO
THE WARM FRONT AND IN THE VCNTY OF SOME SORT OF NE-SE WIND FLOW
BOUNDARY IN S NJ INTO DE...LIGHT WIND AND ALREADY MOIST BL MAY
PERMIT IFR STRATUS TO DEVELOP AROUND 12Z SATURDAY. UNCERTAINTY.
THE SREF PROBABILITIES FOR CIGS/VSBY WHILE POOR ON SHALLOW BL
MOISTURE EXAMPLE THIS MORNING IN SNJ/ ARE HINTING AT LOWER VSBY
CIGS VCNTY KPHL EARLY SATURDAY. THE MAV DOESN'T HAVE IT BUT THE
NAM DOES. SOMETIMES THE NAM BL RH IS BIASED TOO HIGH BUT I THINK
IFR CONDS 11Z-16Z VCNTY KPHL NEEDS FURTHER CONSIDERATION IN FUTURE
REVIEWS.
SATURDAY...MVFR OR IFR CIGS EXPECTED IN THE NORTH INCLUDING KABE/KRDG/AND
KTTN. PHL WILL BE PROBABLY BE ON THE SOUTHERN EDGE. NE TO SE FLOW
G UNDER 15 KTS.
OUTLOOK...
SATURDAY NIGHT-SUNDAY NIGHT...PERIODS OF MVFR CONDITIONS NOW LOOKING
POSSIBLE FOR MUCH OF THE WEEKEND.
MONDAY-MONDAY NIGHT...MVFR CONDITIONS POSSIBLE EARLY...IMPROVING TO
VFR.
TUESDAY-TUESDAY...MOSTLY VFR EARLY...THEM MVFR POSSIBLE OVERNIGHT.
&&
.MARINE...
NO HEADLINE THROUGH THIS EVENING BUT WE MAY NEED A HEADLINE FOR
ANZ450 VCNTY SHOOK LATE TONIGHT AND SATURDAY MORNING FOR A PERIOD
OF ELY GUSTS TO 25 KTS AND SEAS INCREASING TO 4 TO 5 FEET. THIS
IS IN CONJUNCTION WITH DEEPER ELY BL FLOW ASSTD WITH STRONG HIGH
PRES MOVING INTO NEW ENGLAND.
OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS FOR MUCH OF
THE PERIOD. HOWEVER, WINDS AND SEAS COULD APPROACH ADVISORY LEVELS
SUNDAY INTO SUNDAY NIGHT. ADVISORY CONDITIONS LOOK MORE LIKELY
TOWARD THE END OF THE PERIOD STARTING LATE TUESDAY AS A COLD FRONT
APPROACHES AND MOVES THROUGH TUESDAY NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 1 AM TO 10 AM EST SATURDAY FOR
PAZ055.
NJ...WINTER WEATHER ADVISORY FROM 1 AM TO 10 AM EST SATURDAY FOR
NJZ001.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...DRAG/ROBERTSON
NEAR TERM...DRAG 3P
SHORT TERM...DRAG 3P
LONG TERM...ROBERTSON
AVIATION...DRAG/ROBERTSON 3P
MARINE...DRAG/ROBERTSON 3PHazardous weather outlook, Nov 30, 3:45 AM EST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 AM EST FRI NOV 30 2012 NJZ001-007>009-PAZ054-055-061-062-010845- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-LEHIGH-NORTHAMPTON- 345 AM EST FRI NOV 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR SOME LIGHT FREEZING RAIN OR FREEZING DRIZZLE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR SOME LIGHT FREEZING RAIN OR FREEZING DRIZZLE SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ010-012>015-017>020-022>027- PAZ060-067>071-010845- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 345 AM EST FRI NOV 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-NJZ016-021-010845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- SALEM-CUMBERLAND- 345 AM EST FRI NOV 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Winter Weather Advisories in New Jersey, 2012Winter Weather Advisories in Pennsylvania, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.